Skip to Main content Skip to Navigation
Journal articles

Efficient complete and incomplete paths openings and closings

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622202
Contributor : Hugues Talbot Connect in order to contact the contributor
Submitted on : Monday, September 12, 2011 - 10:57:33 AM
Last modification on : Tuesday, October 19, 2021 - 11:26:04 AM

Identifiers

  • HAL Id : hal-00622202, version 1

Citation

Hugues Talbot, Ben Appleton. Efficient complete and incomplete paths openings and closings. Image and Vision Computing, Elsevier, 2007, 25 (4), pp.416-425. ⟨hal-00622202⟩

Share

Metrics

Record views

195